6 doctors weighed in:

Can you die from a sudafed overdose?

6 doctors weighed in
Dr. Anifat Balogun
ENT - Head & Neck Surgery
4 doctors agree

In brief: Yes

Ultimately, you could die from sudafed overdose.
It is important to take sudafed, or any other medication as directed. If your symptoms are not improving in the expected timeframe, get your doctor to re-evaluate you, and adjust or add medications/ treatment.

In brief: Yes

Ultimately, you could die from sudafed overdose.
It is important to take sudafed, or any other medication as directed. If your symptoms are not improving in the expected timeframe, get your doctor to re-evaluate you, and adjust or add medications/ treatment.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
1 comment
Dr. Yash Khanna
It depends on the amount of sudafed ingested over how long period of time and delay in seeking treatment.If diagnosed early and treated properly with monitoring in an intensive care unit,there is good prognosis but yes i agree if there is delay in treatment and in cases there are coexisting conditions like Hypertension,cardiac disease etc.it can be fatal in some cases
Dr. Heidi Fowler
Psychiatry

In brief: Potentially

Sudafed overdose may cause convulsions, rapid breathing, irregular heart rate, ^ blood pressure, trouble breathing, restlessness, excitability, nervousness & hallucinations.

In brief: Potentially

Sudafed overdose may cause convulsions, rapid breathing, irregular heart rate, ^ blood pressure, trouble breathing, restlessness, excitability, nervousness & hallucinations.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors